# SDR USAABB01123

- Difficulty date: November 10, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Overheated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1268 - EN ROUTE PHL-SJU, CREW RECEIVED THE EICAS MESSAGE L PRIM HYD OVERHEAT' AND THE ASSOCIATED 'OVHT' LIGHT.  CREW DEACTIVATED THE PUMP AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN PUMP.  (M)
